# SDR CALA2014050290944

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 75,053 hours, 10,512 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

M61 - M62 GIVES OFF BURNT METALLIC SMELL WHEN COFFEEMAKERS ARE ON.  R & R COFFEEMAKER AT M61 IAW AMM 25-32-01.
